# SDR SWIA200311926

- Difficulty date: May 1, 2003
- Submitted: May 2, 2003
- Operation: Air carrier
- Aircraft: N562SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120336
- Aircraft time: 11,443 hours, 17,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

SECOND FROM FRONT RED EMERGENCY EXIT LIGHT INOPERATIVE.  RELAMPED RED EMERGENCY EXIT LIGHT.  OPS CHECK GOOD.
